# SDR CA130910008

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 7 hours
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) STRANGE NOISE FROM ENGINE NR 1 AND VIBRATION.  FAN LUBRICATION CARRIED OUT AFTER BOROSCOPE INSPECTION.  ACFT RETURNED TO SERVICE.
